MAUDE Adverse Event Report: ASAHI INTECC ASAHI GRAND SLAM; GUIDE WIRE

ASAHI INTECC ASAHI GRAND SLAM; GUIDE WIRE
Model Number AG141002
Health Effect - Clinical Code Prolapse (2475)
Type of Reportable Event Malfunction
Event or Problem Description
Grand slam was being introduced to body through a guideliner and became prolapsed in the guideliner but never made it to the vessel.When the physician attempted to pull it back out to open the prolapse, the wire became entangled in the guideliner and subsequently unraveled.
 
Event or Problem Description

Brand Name
ASAHI GRAND SLAM
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi, ja, 48900 71
JA  4890071
MDR Report Key8800714
Report Number3004718255-2019-00107
Device Sequence Number326747
Product Code DQX
UDI-Device Identifier04547327055833
UDI-Public(01)04547327055833(17)211231(10)190130A071
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2019
Report Date (Section F) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberAG141002
Device Catalogue NumberAG141002
Device Lot Number190130A071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/14/2019
Event Location Hospital
Date Report to Manufacturer06/14/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/17/2020